Jan 28, 2007
i am currently taking part in a clinical trial where i take Kaletra and Epzicom. i am having problems with Kaletra's side effects including loose stools and gas. are there any steps i can take to lessen these effects or anything that has helped others with the same issues?
Response from Dr. Henry
Taking Kaletra with meals, use of fiber or oat bran tablets, calcium supplements, and over the counter anti-diarrheal medications (such as Immodium) or presription medications (such as Lomotil) can help some patients with Kaletra related loose stools. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Catch AIDS From Sex With A Prostitute?
- Blood In Semen After Anal Sex Worried I Have HIV
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Fever After Masturbation Worried I Have HIV
- Swollen Glands After Anal Fingering Worried I Have HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.